# SDR 2002F00112

- Difficulty date: January 30, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 7546911
- Condition: Failed
- Location: A/C Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

FLT 4531 - ON FINAL APPROACH INTO ATL, SHORTLY AFTER APU START UP, THE 'SMOKE TOILET' MESSAGE ILLUMINATED.  THE CAPTAIN IMMEDIATELY SHUT DOWN THE APU AND TRANSFERRED THE BLEEDS BACK TO THE ENGINE.  THE MESSAGE EXTINGUISHED.  THE FLIGHT ATTENDANT REPORTED A SLIGHT BUILD UP OF SMOKY HAZE IN THE CABIN THAT QUICKLY DISSIPATED ON LANDING.  AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE LEFT COALESCER SOCK AND DUCT TEMPERATURE SENSOR.  OPERATIONAL CHECKS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
